# SDR IPXA2020022875537

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 33,544 hours, 22,810 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECLARED - TRAILING EDGE FLAP DISAGREE MESSAGE AFTER T/O. ASSOCIATED TRAILING EDGE LIGHT ILLUMINATED. ACCOMPLISHED QRH TRAILING EDGE FLAP DISAGREE PROCEDURE. RETRACTED & EXTENDED LE & TE FLAPS WITH ALTERNATE FLAP SELECTOR.PERFORMED FSEU BITE, NO FAULTS RECALLED. GRD OPS TESTED T/E FLAP SYS PER AMM 26-51-00-715-001. NO DEFECTS NOTED. NO EICAS MSG DISPLAYED. SYS WORKS NORMALLY. A/C OK FOR SERVICE.
